MathSciNet Relay Station
MathSciNet bibliographic data
MR212150 (35 #3025) 28.25
Chaney, R. W. Measurability theorems in the transformation theory for measure space. Rend. Circ. Mat. Palermo (2) 14 1965 309–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement